Skip to content
My WebMD Sign In, Sign Up
gastric drain tube ..possible bleeding
avatar
nearDeathExp posted:
Hello all I am wondering , after my esoghogeal ulcer surgery ,they added a drain tube and bag for acites to drain and keep off my healing esoghogus....after a few weeks home (early This morning to be exact) It has started to drain a pinkish color as well as the original .yellow/golden acid color fluids, anyone have an idea of why or what may be causing this now? is it Bleeding and maybe why would it start doing that ??
Reply
 
avatar
Haylen_WebMD_Staff responded:
Please contact your surgeon or doctor ASAP!

It's impossible to speculate what might be causing the change in fluid drainage and this symptom needs to be addressed.

Please let us know what you discover - your information could help others looking for answers -

Haylen

p.s. After you've consulted your doctor, you may wish to visit the WebMD Digestive Disorders Community for additional support and information.
 
avatar
nearDeathExp replied to Haylen_WebMD_Staff's response:
ok ..ty for the response on my question .I was worried . My surgeons nurse told me not to be alarmedd at just a light pink fluid coming out ... but to be aware if it starts to be a full on blood flow ...so i am a little relieved ,and hope this may help others in the future ... as i said it was slightly pink and still had gastric fluids also ....just keep an eye for darker red fluid then go to E.R. if needed ...
 
avatar
Caprice_WebMD_Staff replied to nearDeathExp's response:
Thank you for updating us, NearDeathExp. I'm glad you contacted your surgeon's office and hope your recovery goes well from this point forward.


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.